An algorithm for restricted normal form to solve dual type non-canonical linear fractional programming problem

In this paper, an algorithm is presented to solve non-canonical linear fractional programming (LFP) problem, considering the restricted normal form. It provides a new way to solve all types of LFP problems. When the LFP problem is only in canonical form, Forhad et al. [13] derived an algorithm consi...

Fuld beskrivelse

Bibliografiske detaljer
Main Authors: Hossain, Mozzem, Morshed, Monjur, Uddin, Mohammad Forhad
Format: Article
Sprog:English
Udgivet: BRAC University 2010
Fag:
Online adgang:http://hdl.handle.net/10361/383
id 10361-383
record_format dspace
spelling 10361-3832019-09-29T05:47:07Z An algorithm for restricted normal form to solve dual type non-canonical linear fractional programming problem Hossain, Mozzem Morshed, Monjur Uddin, Mohammad Forhad Linear fractional programming (LFP) Canonical and noncanonical form Transformation Simplex method In this paper, an algorithm is presented to solve non-canonical linear fractional programming (LFP) problem, considering the restricted normal form. It provides a new way to solve all types of LFP problems. When the LFP problem is only in canonical form, Forhad et al. [13] derived an algorithm considering the restricted normal form. In this paper, the algorithm of Forhad et al. [13] has been generalized to solve the LFP problem which is non-canonical form also. This algorithm required neither transformation nor the iterative calculations of simplex method. But it requires only algebraic elimination. 2010-10-07T10:13:32Z 2010-10-07T10:13:32Z 2007 Article http://hdl.handle.net/10361/383 en BRAC University Journal, BRAC University;Vol.4, No.2,pp. 87-92 application/pdf BRAC University
institution Brac University
collection Institutional Repository
language English
topic Linear fractional programming (LFP)
Canonical and noncanonical form
Transformation
Simplex method
spellingShingle Linear fractional programming (LFP)
Canonical and noncanonical form
Transformation
Simplex method
Hossain, Mozzem
Morshed, Monjur
Uddin, Mohammad Forhad
An algorithm for restricted normal form to solve dual type non-canonical linear fractional programming problem
description In this paper, an algorithm is presented to solve non-canonical linear fractional programming (LFP) problem, considering the restricted normal form. It provides a new way to solve all types of LFP problems. When the LFP problem is only in canonical form, Forhad et al. [13] derived an algorithm considering the restricted normal form. In this paper, the algorithm of Forhad et al. [13] has been generalized to solve the LFP problem which is non-canonical form also. This algorithm required neither transformation nor the iterative calculations of simplex method. But it requires only algebraic elimination.
format Article
author Hossain, Mozzem
Morshed, Monjur
Uddin, Mohammad Forhad
author_facet Hossain, Mozzem
Morshed, Monjur
Uddin, Mohammad Forhad
author_sort Hossain, Mozzem
title An algorithm for restricted normal form to solve dual type non-canonical linear fractional programming problem
title_short An algorithm for restricted normal form to solve dual type non-canonical linear fractional programming problem
title_full An algorithm for restricted normal form to solve dual type non-canonical linear fractional programming problem
title_fullStr An algorithm for restricted normal form to solve dual type non-canonical linear fractional programming problem
title_full_unstemmed An algorithm for restricted normal form to solve dual type non-canonical linear fractional programming problem
title_sort algorithm for restricted normal form to solve dual type non-canonical linear fractional programming problem
publisher BRAC University
publishDate 2010
url http://hdl.handle.net/10361/383
work_keys_str_mv AT hossainmozzem analgorithmforrestrictednormalformtosolvedualtypenoncanonicallinearfractionalprogrammingproblem
AT morshedmonjur analgorithmforrestrictednormalformtosolvedualtypenoncanonicallinearfractionalprogrammingproblem
AT uddinmohammadforhad analgorithmforrestrictednormalformtosolvedualtypenoncanonicallinearfractionalprogrammingproblem
AT hossainmozzem algorithmforrestrictednormalformtosolvedualtypenoncanonicallinearfractionalprogrammingproblem
AT morshedmonjur algorithmforrestrictednormalformtosolvedualtypenoncanonicallinearfractionalprogrammingproblem
AT uddinmohammadforhad algorithmforrestrictednormalformtosolvedualtypenoncanonicallinearfractionalprogrammingproblem
_version_ 1814308657058283520